# SDR DALA14013436311

- Difficulty date: February 28, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 65,864 hours, 8,295 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 1140 ON RT SIDE UPPER LOBE TENSION TIE.   FRAME REPAIRED IAW SRM 53-40-07, REPAIR 2, HFEC INSPECTED FRAME CUT EDGE AND ALL INITIAL FASTENER HOLES AT REPAIR AREA FOUND NO CRACK IAW NDTM PN 6, 51-00-00, PROCEDURE 23 AND 16, NEW SECTION OF FRAME, SPLICE PLATE AND CHANNEL FABRICATED, HEAT-TREATED IAW NW SA5126-01001-2 AND INSTALLED IAW SRM 53-40-07, REPAIR 2.  REQUIRED INSPECTION COMPLETED.
